# SDR IPXA2019011237766

- Difficulty date: December 31, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 17,555 hours, 10,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: B5377413620490
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C MAIN CABIN FLOOR CLS FITTING BETWEEN LT SEAT TRACKS Y246.2 AND Y195.9 AT FRAME 37 IS BROKEN. REMOVED AND REPLACED BROKEN FLOOR CLS FITTING IN MAIN CABIN AT FRAME 37 AND BETWEEN LT SEAT TRACKS Y246.2 AND Y195.9 IAW SRM 51-40-21. (MINOR)
